# SDR SWAA2025032497293

- Difficulty date: February 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL CAVITY OF ACCESS PANEL 644BB AT RT WING 2025-139248<[01] PERFORMED PERMANENT REPAIR ON ACCESS PANEL 644BB AT RT WING IAW EA 25-157-00561. AND STEPS ARE DOCUMENTED ON FAULT TTG8Q00Z2CLP. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] PERFORMED PERMANENT REPAIR ON ACCESS PANEL 644BB AT RT WING IAW EA 25-157-00561. AND STEPS ARE DOCUMENTED ON FAULT TTG8Q00Z2CLP. SEE INDIVIDUAL SIGNOFFS BELOW.
